# SDR UIEA2020021860257

- Difficulty date: February 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,482 hours, 19,961 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Right Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE DID NOT CLOSE AFTER IT WAS OPENED.( ACTIVATED VALVE MANUALLY. PERFORMED SYSTEM TEST IAW B767 AMM 30-21-00. SYSTEM TESTS SATISFACTORY AT THIS TIME.  )
